# SDR AALA2018042301

- Difficulty date: April 19, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 72,267 hours, 8,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0202365001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY G3 LEFT SIDE CORNER, EMERGENCY LIGHT LENS BROKEN. AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW AMM 33-51-01, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
